Gaviscon Double Action works in two ways to effectively relieve both heartburn and indigestion.

1) Quickly neutralises excess stomach acid.

2) Forms a raft over stomach contents which helps to prevent acid from flowing back up into the esophagus (food pipe).

 

Each tablet of Gaviscon Double Action 250mg contains sodium alginate 250mg, sodium bicarbonate 106.5mg , calcium carbonate 187.5mg.

 

Sugar-free, gluten-free. Safe for pregnancy or breastfeeding. 

 

Not suitable for individuals with phenylketonuria as the product contains aspartame. 

 

For more information, see official Gaviscon website.

Gaviscon Double Action 250mg Tablets 16's

$11.50Price

Sign up to be our member for free (1 year membership).

*Enjoy 3% off all orders, freebies, special promotional items etc
Click here to sign up now. 

Our Retail Pharmacy

682 Race Course Road #01-323 Singapore 210682

(Parking available along Tessensohn Road)

Mon - Fri: 10:00am - 7:00pm
Sat: 1.00pm- 7.00pm

Sun: 1:00pm - 6:00pm